Anne Li 5/20/17
Use of the erectile dysfunction drug Viagra does not cause the development of melanoma, a deadly form of skin cancer. This is the main finding of new research led by investigators at NYU Langone Medical Center and its Perlmutter Cancer Center and published online May 19 in the Journal of the National Cancer Institute. While the researchers found an overall 11 percent increase in the risk of developing melanoma among erection medication users, they found no evidence that erectile dysfunction medicines cause melanoma. Instead, the study authors attribute the risk to "detection bias," where the group of patients likely to take erection medicines also happens to be more health conscious, more likely to see a doctor, and so more likely to get diagnosed with melanoma than other men of similar age.
See original article at: https://www.sciencedaily.com/releases/2017/05/170519083639.htm